ISSN:
 1534-0392

eISSN:
 1553-5258

All Issues

Volume 18, 2019

Volume 17, 2018

Volume 16, 2017

Volume 15, 2016

Volume 14, 2015

Volume 13, 2014

Volume 12, 2013

Volume 11, 2012

Volume 10, 2011

Volume 9, 2010

Volume 8, 2009

Volume 7, 2008

Volume 6, 2007

Volume 5, 2006

Volume 4, 2005

Volume 3, 2004

Volume 2, 2003

Volume 1, 2002

Communications on Pure & Applied Analysis

July 2013 , Volume 12 , Issue 4

Select all articles

Export/Reference:

To the memory of Professor Igor V. Skrypnik
Alexander A. Kovalevsky and Andrey Shishkov
2013, 12(4): i-v doi: 10.3934/cpaa.2013.12.4i +[Abstract](872) +[PDF](230.6KB)
Uniqueness and comparison theorems for solutions of doubly nonlinear parabolic equations with nonstandard growth conditions
Stanislav Antontsev, Michel Chipot and Sergey Shmarev
2013, 12(4): 1527-1546 doi: 10.3934/cpaa.2013.12.1527 +[Abstract](1296) +[PDF](478.9KB)
Keller-Osserman estimates for some quasilinear elliptic systems
Marie-Françoise Bidaut-Véron, Marta García-Huidobro and Cecilia Yarur
2013, 12(4): 1547-1568 doi: 10.3934/cpaa.2013.12.1547 +[Abstract](765) +[PDF](505.2KB)
Uniqueness for elliptic problems with Hölder--type dependence on the solution
Lucio Boccardo and Alessio Porretta
2013, 12(4): 1569-1585 doi: 10.3934/cpaa.2013.12.1569 +[Abstract](1132) +[PDF](415.6KB)
On Dirichlet, Poncelet and Abel problems
Vladimir P. Burskii and Alexei S. Zhedanov
2013, 12(4): 1587-1633 doi: 10.3934/cpaa.2013.12.1587 +[Abstract](1010) +[PDF](696.7KB)
A global attractor for a fluid--plate interaction model
I. D. Chueshov and Iryna Ryzhkova
2013, 12(4): 1635-1656 doi: 10.3934/cpaa.2013.12.1635 +[Abstract](1120) +[PDF](548.9KB)
Fracture models as $\Gamma$-limits of damage models
Gianni Dal Maso and Flaviana Iurlano
2013, 12(4): 1657-1686 doi: 10.3934/cpaa.2013.12.1657 +[Abstract](1380) +[PDF](560.9KB)
On the backgrounds of the theory of m-Hessian equations
Nina Ivochkina and Nadezda Filimonenkova
2013, 12(4): 1687-1703 doi: 10.3934/cpaa.2013.12.1687 +[Abstract](1354) +[PDF](425.9KB)
A cohesive crack propagation model: Mathematical theory and numerical solution
G. Leugering, Marina Prechtel, Paul Steinmann and Michael Stingl
2013, 12(4): 1705-1729 doi: 10.3934/cpaa.2013.12.1705 +[Abstract](976) +[PDF](614.3KB)
Estimates of solutions for the parabolic $p$-Laplacian equation with measure via parabolic nonlinear potentials
Vitali Liskevich, Igor I. Skrypnik and Zeev Sobol
2013, 12(4): 1731-1744 doi: 10.3934/cpaa.2013.12.1731 +[Abstract](1215) +[PDF](382.8KB)
Remarks on nonlinear equations with measures
Moshe Marcus
2013, 12(4): 1745-1753 doi: 10.3934/cpaa.2013.12.1745 +[Abstract](666) +[PDF](367.4KB)
On the temporal decay estimates for the degenerate parabolic system
Tariel Sanikidze and A.F. Tedeev
2013, 12(4): 1755-1768 doi: 10.3934/cpaa.2013.12.1755 +[Abstract](1077) +[PDF](362.5KB)
Propagation of singularities of nonlinear heat flow in fissured media
Andrey Shishkov and Laurent Véron
2013, 12(4): 1769-1782 doi: 10.3934/cpaa.2013.12.1769 +[Abstract](956) +[PDF](413.8KB)
On existence and uniqueness classes for the Cauchy problem for parabolic equations of the p-Laplace type
Mikhail D. Surnachev and Vasily V. Zhikov
2013, 12(4): 1783-1812 doi: 10.3934/cpaa.2013.12.1783 +[Abstract](927) +[PDF](508.4KB)

2017  Impact Factor: 0.884

Editors

Referees

Librarians

Email Alert

[Back to Top]